MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.Crystal-like residues were seen on the posterior side of the iol.The trend analysis is considered acceptable with the product performing within anticipated rates.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported one day post implant of an intraocular lens (iol) into the left eye (os) in a combine cataract and migs procedure.The iol appeared to have drop like condensation on both the anterior and posterior surfaces, developing further opacifications on the posterior surface of the iol over the course of the first post-operative week.At three weeks post op, the patient's anterior chamber (ac) inflammation was resolved, but the patient was unhappy with the visual outcome stating it was foggy and glare inducing.A successful lens exchange was completed approximately six weeks post implant using a different model iol.The patient's outcome is fair and stable.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h6, h11.Evaluation of device through optical inspection and other analytical methods did not confirm the presence of the reported deposits.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key20480704
Report Number0001313525-2024-00163
Device Sequence Number15520618
Product Code HQL
UDI-Device Identifier10757770531353
UDI-Public(01)10757770531353(17)270430(11)240526(10)3Q14001
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60E
Device Catalogue NumberMXUE2100
Device Lot Number3Q14001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B&L INJECTOR, CLEARVISC, AMVISC, HYDRUS MICROSTENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale